MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720081-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this tactra device, experience an infection due to the patient mistakenly injected in his corpus cavernous to have a better erection.A surgical procedure was performed to remove the tactra and implant an inflatable penile prosthesis (ipp).No additional patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review was unable to be performed as the lot number was not provided.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23310873
Report Number2124215-2025-71858
Device Sequence Number5788738
Product Code FAE
UDI-Device Identifier08714729979357
UDI-Public(01)08714729979357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720081-01
Device Catalogue Number720081-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale